# SDR TWAA0102712

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND HEAVY CORROSION ON MEMBRANE AT LBL 54 INCHES, BETWEEN STA 160 AND 190.  REMOVED CORRODED AREA.  FABRICATED DOUBLER AND INSTALLED PER SRM 53-01 FIG 4 SHEET 3.  TREATED PER SRM 51-10-3.
